TYLENOL Pain Reliever/Fever Reducer Caplets Sinus Congestion & Severe Pain Daytime - 24 Count
Loading..
Active Ingredients (in each caplet): Acetaminophen 325 mg (Pain reliever/fever reducer). Guaifenesin 200 mg (Expectorant) . Phenylephrine HCl 5 mg (Nasal decongestant). Inactive Ingredients: Carnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin
Cold & Flu, Caplets

Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this sinus medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the number 1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over.

More

Product Attributes
Warning Contains: Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 caplets (3,250 mg acetaminophen) in 24 hours. Severe liver damage may occur if you take. More than 4,000 mg of acetaminophen in 24 hours. With other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:. Skin reddening. Blisters. Rash. If a skin reaction occurs, stop use and seek medical help right away. Do not use. With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stoppin
Directions Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 4 hours. Swallow whole; do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. Children under 12 years: Ask a doctor. Other information: Each caplet contains: sodium 3 mg. Store between 20-25C (68-77F). Questions? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)
About the Producer JOHNSON & JOHNSON
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.